Semi-stable processes on local fields

研究成果: Article

12 引用 (Scopus)

抄録

Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.

元の言語English
ページ(範囲)419-431
ページ数13
ジャーナルTohoku Mathematical Journal
58
発行部数3
DOI
出版物ステータスPublished - 2006 9

Fingerprint

Stable Process
Local Field
Polarity
Point Sets
Identically distributed
Recurrence
Euclidean space
Stochastic Processes
Random variable
Character
Object

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Semi-stable processes on local fields. / Yasuda, Kumi.

:: Tohoku Mathematical Journal, 巻 58, 番号 3, 09.2006, p. 419-431.

研究成果: Article

@article{2a551456d65a46bf96e2660b4a8b9b19,
title = "Semi-stable processes on local fields",
abstract = "Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.",
keywords = "Limit theorem, Local field, Semi-stable processes",
author = "Kumi Yasuda",
year = "2006",
month = "9",
doi = "10.2748/tmj/1163775138",
language = "English",
volume = "58",
pages = "419--431",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - Semi-stable processes on local fields

AU - Yasuda, Kumi

PY - 2006/9

Y1 - 2006/9

N2 - Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.

AB - Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.

KW - Limit theorem

KW - Local field

KW - Semi-stable processes

UR - http://www.scopus.com/inward/record.url?scp=33751030519&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33751030519&partnerID=8YFLogxK

U2 - 10.2748/tmj/1163775138

DO - 10.2748/tmj/1163775138

M3 - Article

AN - SCOPUS:33751030519

VL - 58

SP - 419

EP - 431

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -